# SDR R61A2023082500443

- Difficulty date: August 8, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 37,006 hours, 23,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain Mast
- Part number: 17087558001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON DRAIN MAST DOUBLER FR86-87 STGR 29R-28R: REMOVED AND REPLACED AFT DRAIN MAST DOUBLER, 2EA INTERCOSTALS, AND 2EA NUT HOLDERS. FR86-87,STGR 28-29R. REF EMB SRM 51-40-08, 51-23-00. SEE ATTACHED WIP'S AND TASKS FOR WORK ACCOMPLISHED
